The Shafarevich-Tate Conjecture for Pencils of Elliptic Curves on K3 Surfaces.
Inventiones mathematicae, Tome 20 (1973), pp. 249-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1973__20_142216,
author = {M. Artin and H.P.F. Swinnerton-Dyer},
title = {The {Shafarevich-Tate} {Conjecture} for {Pencils} of {Elliptic} {Curves} on {K3} {Surfaces.}},
journal = {Inventiones mathematicae},
pages = {249--266},
year = {1973},
volume = {20},
zbl = {0289.14003},
url = {http://geodesic.mathdoc.fr/item/IM_1973__20_142216/}
}
M. Artin; H.P.F. Swinnerton-Dyer. The Shafarevich-Tate Conjecture for Pencils of Elliptic Curves on K3 Surfaces.. Inventiones mathematicae, Tome 20 (1973), pp. 249-266. http://geodesic.mathdoc.fr/item/IM_1973__20_142216/